# SDR AWXA200401150

- Difficulty date: October 5, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457722
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A WORN AREA WAS FOUND ON DOUBLER (SKIN) WHERE VERTICAL FIN MEETS FUSELAGE BETWEEN BS 867 AND BS 887, STR 1 RT AND STR 2 RT.  MAINTENANCE REMOVED WORN DOUBLER FROM BS 867 TO BS 887, STR 1 RT TO STR 2 RT; FABRICATED A NEW REPLACEMENT DOUBLER PER DWG 65-45772; INSTALLED REPAIR PART IAW EO 55-32-01, FIG 2, PG 9.
